# SDR ASMF200403005

- Difficulty date: March 12, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 41,591 hours, 26,898 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Taxi
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF NOSE LANDING GEAR LIGHTS DID NOT TURN ON.  NOSE LANDING GEAR TAXI LIGHTS WERE REPLACED IN ACCORDANCE WITH MM 33-41-01 WITHOUT ENGINES SHUTOFF.
